Advertisement

Inventiones mathematicae

, Volume 124, Issue 1–3, pp 215–241 | Cite as

Classical and overconvergent modular forms

  • Robert F. Coleman

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1996

Authors and Affiliations

  • Robert F. Coleman
    • 1
  1. 1.Department of Mathematics, University of California at Berkeley, Berkeley, CA 94720, USAUS

Personalised recommendations